# SDR HYIA20121126001

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 29,924 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Smoke
- Location: Fan Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING CRUISE FLIGHT,  SMOKE WAS SEEN COMING FROM BELOW THE YOKE. ON LANDING, MX INSPECTED THE ACFT AND REPLACED RING TERMINALS, WIRING, AND HARDWARE AT CABIN FAN SWITCH.
